Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Irregularity in periods, had taken Deviry for postponing period. Negative pregnancy test. Is this normal?<br>

hi, my periods were very regular. in last month i took one tablet of deviry for postponing my period for a day or two for some unavoidable reasons. after two days i took one more but till then my first tablet worked out n i had my period. the date was 8th of the previous month. this month I am facing problem. it s 20th n still there are no signs of the onset of my period....Had my pregnancy tests ....all negative....please this irregularity in periods normal after having the tablet?
Asked On : Sun, 24 Jun 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Hello mam, thanks for trusting health care magic.
this is very common to have irregular periods for a couple of months after taking progesterone for postponement of periods so nothing to worry as yet but definately keep using some regular contraception in case you are not desirous of pregnancy.
In case you have further questions you can consult me on health care magic forum and i will be happy to help
Take care and wish you all the best.
Dr Manisha Jain.
Answered: Mon, 12 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor